# SDR SWAA2020050445547

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,744 hours, 45,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LITES @ ROW 16 & 19 RIGHT & AFT GALLEY INOP / REMOVED &N REPLACED BATTERY PACK IN AFT OVERHEAD GALLEY IAW AMM 33-51-06
